# SDR COEA2015071711816

- Difficulty date: July 17, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Part number: S54310252201
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT ENG NACELLE PANEL LANDING AT STATION 3197 HAS LEVEL 2 FRETTING & CORROSION ON THE OTBD SIDE.  REPAIR PER SRAS CE-4126 15 9493 DATED 8 7 15.
